# SDR VNAA202302040025

- Difficulty date: March 27, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: MM69035146013
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON FUSELAGE SKIN, SETTLEMENT AREA OF LEFT VENTRAL FIN FAIRING BTW FS 1069.75 TO REAR SPAR DATUM STABILIZER 67.5% BTW STGR 22LH TO STGR 21LH
